# SDR GUUA93757011711C

- Difficulty date: January 17, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 31,902 hours, 38,877 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSP DISCOVERED LT WING CORROSION AT LOWER FWD SPAR CAP NEAR FUEL DRAIN WS 125.5. REMOVED CORROSION FROM LEFT WING AT LOWER FORWARD SPAR CAP NEAR FULE DRAIN WS 125.5 AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
